# SDR 9620532713

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failure
- Location: Nr 2 Engine
- Part time: 39,307 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF AT 1,500 FEET AGL, THE NR 2 ENGINE BEGAN VIBRATING, EGT REDLINED AND EPR N1 INDICATIONS WERE DECREASING. CREW PERFORMED A PRECAUTIONARY SHUTDOWN OF NR 2 ENGINE AND RETURNED TO DEN WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE.
